MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number MT22608-BLU
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Dexcom was made aware on (b)(4) 2018, that on (b)(6) 2018, a loss of connection occurred.No product was provided for evaluation however data has been received for investigation.A follow-up will be submitted upon completion of data investigation.No additional patient or event information is available.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
A review of the share logs was performed and a loss of connection was found within the investigation window.The allegation was confirmed.The probable cause could not be determined.

Brand Name
DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
MDR Report Key7976416
Report Number3004753838-2018-124420
Device Sequence Number201560
Product Code MDS
UDI-Device Identifier20386270000204
UDI-Public20386270000204
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P120005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMT22608-BLU
Device Catalogue NumberSTK-CR-BLU
Device Lot Number5199213
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/17/2018
Supplement Date Received by Manufacturer04/16/2019
Initial Report FDA Received Date10/17/2018
Supplement Report FDA Received Date04/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age13 YR